# SDR UPS06446578

- Difficulty date: March 10, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1700-1720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D SEAT TRACK FOUND CORROSION REVEALED AT BS 1700-1720 RBL 11.     CORROSION BLEND OUT 0.042" X 1" X 2" EXCEED SRM 53-10-01 FIG 1 LIMITS, M/D BS 1610 TO BS 1750 RBL 11 TRACK REPAIRED AS PER SRM 53-10-05 FIG 14.
